# SDR R61A201210230597

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 13,020 hours, 10,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0997
- Condition: Partial Deploy
- Location: Door
- Part time: 13,020 hours, 10,431 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE GIRT BAR WAS STILL ATTACHED TO THE FUSELAGE WHEN THE DOOR WAS OPENED CAUSING THE EMERGENCY EVACUATION SLIDE TO PARTIALLY BLOW.  MAINTENANCE REPLACED THE SLIDE AND CABLE PER EMB AMM.
